# SDR AALA20100613DFW06

- Difficulty date: June 10, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 42,464 hours, 5,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 44C ESCAPE PATH LIGHTING HAS ONE LAMP INOPERATIVE.  REPLACE LAMP FOR SEAT 44C ESCAPE PATH LIGHT.  OPS CHECKED NORMAL.
